Case Report: Clinical manifestations reported in a canine after ingesting ruxolitinib phosphate (Opzelura®)

Read full text
Authors: Leah D. Swanson, Renee D. Schmid, Steven Butt, Lynn R. Hovda
Cited by: 0
References: 21

Abstract

This case report describes a canine patient that developed cardiovascular and ocular abnormalities following ingestion of ruxolitinib phosphate 1.5% topical cream. The objective of this report is to characterize the exposure history, clinical presentation, diagnostic findings, therapeutic interventions, and to evaluate ruxolitinib phosphate within the context of its pharmacologic class, emphasizing similarities with related veterinary medications. Building on a recently published retrospective study of oclacitinib maleate overdoses, this case highlights shared clinical manifestations of ruxolitinib phosphate overdose and contributes to a broader understanding of JAK inhibitor toxicosis in veterinary medicine.

Fields of Study & Subjects

Poisoning and overdose treatments Veterinary Pharmacology and Anesthesia Veterinary Medicine and Surgery

Publication details

Journal / source
Frontiers in Veterinary Science
Volume
13
Pages
1757633–1757633
Publication date
12 February 2026
Language
EN